Nombre de documents

9

CV de Olivier Ley


Article dans une revue7 documents

  • Guy Barles, Olivier Ley, Erwin Topp. LIPSCHITZ REGULARITY FOR INTEGRO-DIFFERENTIAL EQUATIONS WITH COERCIVE HAMILTONIANS AND APPLICATION TO LARGE TIME BEHAVIOR. Nonlinearity, IOP Publishing, 2017, 30 (2), pp.703-734. <10.1088/1361-6544/aa527f>. <hal-01278603>
  • Giulio Galise, Shigeaki Koike, Olivier Ley, Antonio Vitolo. Entire solutions of fully nonlinear elliptic equations with a superlinear gradient term. Journal of Mathematical Analysis and Applications, Elsevier, 2016, 441 (1), pp.194-210. <10.1016/j.jmaa.2016.03.083>. <hal-01166915>
  • Guy Barles, Shigeaki Koike, Olivier Ley, Erwin Topp. Regularity Results and Large Time Behavior for Integro-Differential Equations with Coercive Hamiltonians. Calculus of Variations and Partial Differential Equations, Springer Verlag, 2015, 54 (1), pp.535-572. <10.1007/s00526-014-0794-x>. <hal-00980228>
  • Olivier Ley, Vinh Duc Nguyen. Large time behavior for some nonlinear degenerate parabolic equations. Journal de Mathématiques Pures et Appliquées, Elsevier, 2014, 102 (2), pp.293-314. <10.1016/j.matpur.2013.11.010>. <hal-00829824>
  • Fabio Camilli, Olivier Ley, Paola Loreti, Vinh Duc Nguyen. Large time behavior of weakly coupled systems of first-order Hamilton-Jacobi equations. Nodea-nonlinear differential equations and applications, 2012, 19 (6), pp.719-749. <10.1007/s00030-011-0149-7>. <hal-00589387>
  • Francesca Da Lio, Olivier Ley. Convex Hamilton-Jacobi Equations Under Superlinear Growth Conditions on Data. Applied Mathematics and Optimization, Springer Verlag (Germany), 2011, 63 (3), pp.309-339. <hal-00584390>
  • Shigeaki Koike, Olivier Ley. Comparison principle for unbounded viscosity solutions of degenerate elliptic PDEs with gradient superlinear terms. Journal of Mathematical Analysis and applications, Elsevier, 2011, 381 (1), pp.110-120. <10.1016/j.jmaa.2011.03.009>. <hal-00522569>

Document associé à des manifestations scientifiques1 document

  • Olivier Ley, Fabio Camilli, Paola Loreti, Vinh Nguyen. Large time behavior of systems of fi rst-order Hamilton-Jacobi equations. SADCO Kick off, Mar 2011, Paris, France. <inria-00585692>

Pré-publication, Document de travail1 document

  • Olivier Ley, Vinh Duc Nguyen. LIPSCHITZ REGULARITY RESULTS FOR NONLINEAR STRICTLY ELLIPTIC EQUATIONS AND APPLICATIONS. 2016. <hal-01344438>